# SDR FXGA201503151512

- Difficulty date: March 23, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED WING SKIN AT WS 297R, STRINGER 26R.  TO REPAIR CHAFING, CAUSED BY A FAIRING, BEAVER TAIL, RUBBING AGAINST THE LOWER WING SKIN AT WS 297R, STRINGER 26R.  CUT OUT DAMAGED AREA & INSTALLED AN EXTERNAL REPAIR DOUBLER IAW SRM AN 01-40NL-3 FIGURE 2-62.
